# SDR CA140620010

- Difficulty date: June 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Austro E4
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: E4B95000000
- Condition: Damaged
- Location: Rt Engine
- Part time: 391 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED RT ENGINE SHUT-DOWN SHORTLY AFTER DEPARTURE FROM DAYTONA AIRPORT. PILOT CARRIED OUT 180 DEGREE TURN WITH LH ENGINE AND LANDED SAFELY BACK ON RUNWAY. PROPELLER HAD NOT FEATHERED AUTOMATICALLY, AS IT SHOULD HAVE. THERE WAS BLACK SMOKE OBSERVED COMING FROM RH ENGINE COWL. AN INSPECTION WAS CARRIED OUT ON THE ENGINE, AND CHAFING/BURNING DAMAGE WAS FOUND ON ENGINE HARNESS IN THE VICINITY OF THE CRANKCASE HOUSING AT THE REAR, TOP PORTION OF ENGINE. FAA HAVE POSSESSION OF AIRCRAFT UNTIL JUNE 19, 2014, AT WHICH TIME IT WILL GO TO DAYTONA AIRCRAFT SERVICE, THE INSTALLER OF THE ENGINE. THE SHORTING OF THIS HARNESS WOULD CAUSE FUEL SUPPLY AND PROPELLER FEATHERING ISSUES.
